# SDR DALA2017052404149

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 69,129 hours, 51,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SEAT MOUNTED EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPAIRED THE WIRING IAW AMM 20-50.
